# SDR YENA2022121601257

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 72,464 hours, 26,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#8351, BOS-MCO. 'MODERATE OILY ODOR IN FLIGHT DECK. WHEN APU BLEEDS ON AND DURING DESCENT AFTER 18,000 FEET NAUSEATING.'   PER 320 TSM 05-50-00-810-831-A FOUND APU TO BE A SOURCE OF ODOR. C/W 320 MM 21-00-00-615-803-B AND 36-10-00-615-801-A FOR DECONTAMINATION OF ECS SYS AND BLEED DUCTS. REMOVED AND REPLACED L/H AND R/H RECIRC FILTER REF 320 AMM 21-21-41. REMOVED AND REPLACED L/H AND R/H OZONE FILTERS REF 320 AMM 21-51-41. REF LG PG 3565374, ITEM 1 (ACCOMPLISHED REQ LEAK CHECK OF LH & RH OZONE FILTERS IAW AMM 21-51-41 OK FOR SERVICE ) FOR LEAK CHECK. ' (SUPPLEMENTAL ADDED TO DESCRIPTION)
